# SDR DL733010705

- Difficulty date: May 2, 2001
- Submitted: May 8, 2001
- Operation: Air carrier
- Aircraft: N3301
- Make and model: Boeing 737347
- Aircraft serial: 23181
- Aircraft time: 45,474 hours, 31,588 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Attach Fitting
- Part number: 657376118
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RT MLG SIDE STRUT SUPPORT FITTING AT FS 685 WAS FOUND WITH CORROSION IN THE BORE AND FACES OF THE WL 188.5 LUG. THE CORROSION WAS REMOVED BY OVERSIZING THE LUG BORE AND    MACHINING THE LUG FACES. AN ALUMINUM REPAIR BUSHING AND NEW BEARINGS WERE INSTALLED TO CORRECT THE CONDITION PER ER/A 380714-14, REV A.
